# SDR SWIA201541257

- Difficulty date: May 19, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 28,796 hours, 23,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E CHANNEL FRAME HAS CORROSION APPROXIMATELY.  INBD HINGE, INBD GROUND  SPOILER.  C-CHECK,  REPAIRED CORROSION ON RT WING T/E CHANNEL FRAME APPROXIMATELY INBD HINGE ON INBD GROUND SPOILER IAW STS EA.
